# SDR AALA202304121680

- Difficulty date: April 11, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N917UY
- Make and model: Airbus A320*
- Aircraft serial: 6427
- Aircraft time: 26,159 hours, 10,521 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Frame
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK HARD TO LOCK TOP LATCH. WHEN YOU SLAM SHUT DOOR VERY DIFFICULT TO OPEN. TOP LATCH WONT ENGAGE NORMAL WHEN LOCKED REMAINS STUCK. MAINTENANCE FOUND FLIGHT DECK DOOR JAMB FRAME TO HAVE LOOSE SCREWS, RESECURED SCREWS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-00.
